MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY
Model Number M00568520
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button (osb) used during a percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the button portion of the one step button tube became stuck in the patient's pharynx and caused a minor hemorrhage which was reported to have stopped by the end of the procedure.There was no treatment administered.In addition, there was strong resistance when pulling out the osb from the stoma site.The procedure was completed with a new endovive one step button.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code 2920 captures the reportable event of one step button difficult to advance.H10: visual analysis of the one endovive replacement button kit revealed that the unit returned did not show evidence of either the alleged issue or any defect that could have contributed to the event reported.No foreign materials, air bubbles, voids were identified indicating the material was formed properly.The dome was released and was not returned for analysis.Therefore the customer complaint was not confirmed.The investigation concluded that, without analysis of the device, there is a lack of objective evidence or descriptive conditions of the event required to determine a probable root cause of the event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A labeling review was performed, and from the information available this device was used per the instructions for use (ifu)/product label.
 
Event or Problem Description

Brand Name
ENDOVIVE ONE STEP BUTTON
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10844445
Report Number3005099803-2020-05487
Device Sequence Number3629960
Product Code KGC
UDI-Device Identifier08714729149231
UDI-Public08714729149231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2023
Device Model NumberM00568520
Device Catalogue Number6852
Device Lot Number0025983289
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1